# SDR ASAA0480356

- Difficulty date: April 23, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Membrane
- Part number: 993663913
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HV CHECK, FOUND CABIN FLOOR PANEL FROM STATION 886 TO STATION 946 IS CHAFED AND CRACKED.  REMOVED DAMAGED W CHANNEL, ORDERED AND INSTALLED NEW W CHANNEL IAW MD80 SRM 51-30-8.  (M)
